... pooped out. This is day two of Zoloft and I'm having bad anxiety. I also take gabapentin and Klonipin. If I take more of either of those all I do is sleep. Will the Zoloft get better? I'm so impatient when I have anxiety. I thought about calling the doctor and asking to take 100 mg, or just trying it. I hate anxiety it's awful!
Yes tkmarsh; it is not uncommon for a drug to poop out on us after a period and what you are having now is very common the lexapro leaving your system can give you some withdrawals but as we go on to these medications for our depression or anxiety like zoloft it increases our anxiety much worse for 7 to 14 days but you do have some klonopin to take to help you when it is too much but don't take more than what the doctor has said or at least talk to the doctor but after 2 weeks normally it gets much better and you start to feel the benefits of the zoloft gets a bit better by the week but to get the full blood level it can take 6 to 8 weeks. It's really that first two weeks is a bummer. You can do it just remember that it is going to go away soon. And hopefully, you should be feeling better than you did. Have a good evening chuck1957
Thank you for posting this. I have also been on Lexapro for several years and feel it is no longer as effective. If you could, please keep us posted here. And know that you are not alone. Thank you !
- Klonopin Drug Information
- Lexapro Drug Information
- Zoloft Drug Information
- Gabapentin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2019 • 10 answers
Updated 20 Nov 2013 • 4 answers
Updated 7 Sep 2014 • 3 answers
Updated 28 Apr 2017 • 2 answers
Updated 19 Jan 2019 • 1 answer